# SDR AALA201608089016

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 29,655 hours, 4,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER CYLINDER PRESSURE IS LOW.  SERVICED L2 DOOR DAMPER PER AMM 52-10-00-0301.
